# SDR BAQA20080001

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N2MF
- Make and model: Agusta A109
- Aircraft serial: 7277
- Aircraft time: 7,725 hours
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Lead
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO AIRCRAFT START WHEN THE BATTERY BUSS TIE SWITCHES WERE TURNED ON, THE CREW DETECTED AN ELECTRICAL BURNING ODOR IN THE CABIN. POWER WAS SHUTOFF AND THE MECHANIC INSPECTED THE AIRCRAFT AND FOUND THE PORTABLE SUCTION PUMP POWER LEAD SHORTED OUT AND GFI PLUG HAD HEAT DAMAGE. REPLACED SUCTION PUMP POWER LEAD WITH SERVICEABLE LEAD AND THE GFI PLUG WITH A NEW GFI PLUG P/N 7599-W. OPERATIONAL CHECK OF THE SYSTEMS WERE PERFORMED AND NO DEFECTS WERE NOTED.
